# SDR ASAA9810124

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE FORWARD SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE. REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
